Top answers from doctors based on your search:
Disclaimer

pale stool thyroid

A 33-year-old member asked:
Dr. Jason Hemming
17 years experience Gastroenterology
Concern : You should be concerned that you could have blockage of the biliary ducts. Changes in stool after ccy is not uncommon but further evaluation reasonabl ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 49-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Pale stool: Have clay / pale colored stools checked out. This can occur when the liver does not produce enough bile or when bile is blocked from leaving the live ... Read More
1
1 thank
A 44-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Don't know. Are you: ill? Light colored (like clay) stool might be seen w liver problems like hepatitis, liver cancer or cirrhosis. There could be gallstones, biliary duc ... Read More
A 32-year-old member asked:
Dr. EMILIA MATOS
44 years experience General Practice
Bile: Gall bladder disease.
1
1 thank
A 30-year-old female asked:
Dr. Andrew Seibert
35 years experience Gastroenterology
Ranitidine : ranitidine is not reported to cause pale stools. I would not worry about it unless you are noticing other symptoms along with it. If you develop yello ... Read More
A 45-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Pale stool: Have clay / pale colored stools checked out. This can occur when the liver does not produce enough bile or when bile is blocked from leaving the live ... Read More
A 24-year-old male asked:
Dr. Pedro Hernandez
40 years experience Geriatrics
Billiary disease: A large dose of diarrhea medications containing bismuth subslicylate, such as kaopectate (kaolin and pectin) or pepto-bismol, may cause stools to temp ... Read More
1
1 thank
A 29-year-old male asked:
Dr. Sewa Legha
50 years experience Medical Oncology
No it is not a Probe: This is a safe medicine that should not affect the color of you stool. Stop looking at it as you do not have anything serious unless your doctor who p ... Read More
A 22-year-old male asked:
Dr. Charles Cattano
39 years experience Gastroenterology
Stools now "pale"?: Bile ; your gut's bacterial flora account in large part for color ; volume of stool. Absence of bile results in pale (acholic) stool. Lots of other th ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
24/7 visits
$15 per month